# SDR DALA2019081604827

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT FRAME ON BS 727E LOC. BTW STR 22R TO STR 23R AT AFT CARGO COMPARTMENT. REPAIRED FRAME ON BS 727E LOC BTW STR 22R TO STR 23R AT AFT CARGO COMPARTMENT AS PER PRI ERA 580237-14 REV 0,1 ER/A 580237-14 REV ORIGINAL.
